# SDR SWAA2020031942595

- Difficulty date: March 4, 2020
- Submitted: March 19, 2020
- Operation: Air carrier
- Aircraft: N552WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30744
- Aircraft time: 59,169 hours, 33,658 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 147A581013
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 241ACF HAS DAMAGED INSERTS.         REPAIRED ADDITIONAL DAMAGE TO LOWER SURFACE AND REPLACED DAMAGED INSERTS IAW SRM 53-00-50-2R-1 AND DWG 147A5810-13. 59198U, 3.9.20.
